12 doctors weighed in:

Coumadin (warfarin) side effects? insomnia, fear of impending doom, severe restlessness, no energy or appetite, and skin crawling sensation?

12 doctors weighed in
Dr. Eric Weisman
Neurology
8 doctors agree

In brief: Not coumadin (warfarin)

Fear of impending doom can be experienced with posterior circulation TIA (along with dizziness, dimming of vision, double vision slurred speech and memory failure) More often it is a symptom of other chronic medical illnesses like generalized anxiety disorder or major depression.
Tell your doctor you are having all these symptoms. Skinn crawling is difficult to pin down (seizure, migraine, etc)

In brief: Not coumadin (warfarin)

Fear of impending doom can be experienced with posterior circulation TIA (along with dizziness, dimming of vision, double vision slurred speech and memory failure) More often it is a symptom of other chronic medical illnesses like generalized anxiety disorder or major depression.
Tell your doctor you are having all these symptoms. Skinn crawling is difficult to pin down (seizure, migraine, etc)
Dr. Eric Weisman
Dr. Eric Weisman
Thank
Dr. Cynthia Archer
Internal Medicine
5 doctors agree

In brief: No, those are not

Side effects of Coumadin (warfarin).
But they may be related to the medical condition that resulted in the need for the Coumadin (warfarin) to be prescribed. DVT, PE and especially stroke are very anxiety provoking conditions. Cardiac arrhythmias are also very scary to many, and that's understandable. All of these are potentially life threatening IF one does not take Coumadin (warfarin). Many people fear bleeding due to the drug2

In brief: No, those are not

Side effects of Coumadin (warfarin).
But they may be related to the medical condition that resulted in the need for the Coumadin (warfarin) to be prescribed. DVT, PE and especially stroke are very anxiety provoking conditions. Cardiac arrhythmias are also very scary to many, and that's understandable. All of these are potentially life threatening IF one does not take Coumadin (warfarin). Many people fear bleeding due to the drug2
Dr. Cynthia Archer
Dr. Cynthia Archer
Thank
1 comment
Dr. Cynthia Archer
Please talk with your doctor about these feelings. There's no need to suffer, and there are things that can be done to help. You should also have your thyroid checked as hyperthyroidism can cause anxiety and a fib in younger adults.
Dr. Adeshola Ezeokoli
Internal Medicine
3 doctors agree

In brief: Not likely

Please see your doctor. This is not from coumadin (warfarin)

In brief: Not likely

Please see your doctor. This is not from coumadin (warfarin)
Dr. Adeshola Ezeokoli
Dr. Adeshola Ezeokoli
Thank
Dr. Calvin Weisberger
Internal Medicine - Cardiology
3 doctors agree

In brief: Symptoms

Your symptoms sound more like depression.
You should discuss with your doc as soon as possible to get this diagnosed

In brief: Symptoms

Your symptoms sound more like depression.
You should discuss with your doc as soon as possible to get this diagnosed
Dr. Calvin Weisberger
Dr. Calvin Weisberger
Thank
1 comment
Dr. Eric Weisman
Dr. W you get my award this morning for the photo caption most unique for the topic of a discussion I think, perhaps, there is somehow a connection between Coumadin, Vitamin K, Depression and Asparagus
Get help from a real doctor now
Dr. Umesh Patel
Board Certified, Preventive Medicine
40 years in practice
1M people helped
Continue
111,000 doctors available